# SDR R61A20060016

- Difficulty date: July 10, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000038
- Aircraft time: 5,449 hours, 3,609 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED WHEN SELECTED THE LANDING GEAR DOWN, RECEIVED A NOSE WHEEL STEERING INOP MESSAGE ON ICAS.  SELECTED GEAR UP AND MESSAGE WENT AWAY, SELECTED GEAR DOWN AND MESSAGE CAME BACK.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENCE.  MAINTENACE WAS DISPATCHED TO THE A/C, ONCE PASSENGERS WERE OFF THE AIRCRAFT TECHNICIAN CYCLED POWER AND AIRCRAFT WAS RETURNED TO SERVICE.
